Utility of the proportional-hazards model for survival analysis of psychiatric data.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Woolson, RF; Tsuang, MT; Fleming, JA

Published Date

  • January 1, 1980

Published In

Volume / Issue

  • 33 / 3

Start / End Page

  • 183 - 195

PubMed ID

  • 7354107

Pubmed Central ID

  • 7354107

International Standard Serial Number (ISSN)

  • 0021-9681

Digital Object Identifier (DOI)

  • 10.1016/0021-9681(80)90018-1

Language

  • eng